# SDR SWAA2021050541775

- Difficulty date: January 13, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 55,153 hours, 32,834 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED / R&R RH HORIZONTAL STABILIZER UPPER SLIDING SEAL PER MM REF 53-31-31
